VOL. 7 · NO. 3 | June, 1955
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 7 (3), (June, 1955)
No abstract available
Articles
L. CARLITZ
J. Math. Soc. Japan 7 (3), 209-223, (June, 1955) DOI: 10.2969/jmsj/00730209
KEYWORDS: 10.2X
No abstract available
Koji SHIGA
J. Math. Soc. Japan 7 (3), 224-248, (June, 1955) DOI: 10.2969/jmsj/00730224
KEYWORDS: 22.0X
No abstract available
Gaisi TAKEUTI
J. Math. Soc. Japan 7 (3), 249-275, (June, 1955) DOI: 10.2969/jmsj/00730249
KEYWORDS: 02.0X
No abstract available
Masatsugu TSUJI
J. Math. Soc. Japan 7 (3), 276-289, (June, 1955) DOI: 10.2969/jmsj/00730276
KEYWORDS: 33.0X
No abstract available
Masatsugu TSUJI
J. Math. Soc. Japan 7 (3), 290-311, (June, 1955) DOI: 10.2969/jmsj/00730290
KEYWORDS: 30.0X
No abstract available
Akira HATTORI
J. Math. Soc. Japan 7 (3), 312-321, (June, 1955) DOI: 10.2969/jmsj/00730312
KEYWORDS: 55.0X
No abstract available
Back to Top